MathSciNet Relay Station
MathSciNet bibliographic data
MR567570 12A45 (20K01)
Narkiewicz, W. Finite abelian groups and factorization problems. Colloq. Math. 42 (1979), 319–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement